# SDR ABXA9701663

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4925848
- Condition: Corroded
- Location: Bs 408-446
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK OBL CORRODED BETWEEN FS 408-446.  REPLACED SEAT TRACK FROM FS 323 TO FS 665 IAW DC9 SRM 51-30-1.
